# SDR KBM2006F00028

- Difficulty date: January 7, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 410CC01Y1
- Part serial: 14006
- Condition: Inoperative
- Location: Generator
- Part time: 15,750 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(K4 RELAY) GEN WILL NOT COME ON LINE, REMOVED AND REPLACED.  (K)
